MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY CONTINUOUS FEED EXTENSION KIT; ENTERAL FEEDING ACCESSORIES

HALYARD HEALTH MIC-KEY CONTINUOUS FEED EXTENSION KIT; ENTERAL FEEDING ACCESSORIES
Model Number 0141-12
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported by the patient's mother that the cap on the device came open and the formula leaked out.The patient was normally on an overnight continuous feed, but on the day of the event, the mother had put the patient on a daytime continuous feed.The mother left the room and, upon returning at one point, found the formula leaking out of the second port of the device, which had come uncapped.The mother reset the feed for the full amount again, without incident.The mother alleges that the patient's condition, which was not disclosed, makes it dangerous for the patient to go without the formula.No further information has been provided at this time.
 
Additional Manufacturer Narrative
Patient weight was provided in report.

Brand Name
MIC-KEY CONTINUOUS FEED EXTENSION KIT
Common Device Name
ENTERAL FEEDING ACCESSORIES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6175136
Report Number9611594-2016-00184
Device Sequence Number929138
Product Code KNT
UDI-Device Identifier30680651441813
UDI-Public30680651441813
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0141-12
Device Catalogue Number104418100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date02/14/2017
Patient Sequence Number1
Patient Weight11